Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: “Regular continued fractions for $\pi$ and $\gamma$”, (Math. Comp. 25 (1971), 403); “Rational approximations to $\pi$” (ibid. 25 (1971), 387–392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone

Author: D. Shanks
Journal: Math. Comp. 30 (1976), 381
MSC: Primary 65A05; Secondary 10-04, 10F20
MathSciNet review: 0386215
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10-04, 10F20

Retrieve articles in all journals with MSC: 65A05, 10-04, 10F20

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society